# SDR USAA001621

- Difficulty date: September 28, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Part time: 46,331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND VERTICAL STIFFENER CRACKED 1 INCH, INBOARD FLANGE LBL 5.7 VERT STIFFENER STATION 178 WL 184.  INSTALLED 1/2 HARD SS ANGLES PER SRM 53-10-11.  (M)
